# SDR DXTA2022012055440

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 13,332 hours, 8,812 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC113G
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: ACM HAS A MOLDY/OILY/DIRTY SOCK SMELL WHEN RUNNING FROM EITHER THE APU OR ENGINES.  RAN APU AND CHECKED FOR SMELL, NOTED A DIRTY, MUSTY SMELL COMING FROM THE AIR SYSTEM. CHECKED WATER SEP SOCK AND NOTED IT VERY DIRTY. DID NOT NOTE ANY SIGNS OF OIL ON SOCK. NEW WATER SEP SOCK ON ORDER REF CE680 AMM. 21-21-03 (DT 1/19/22) REMOVED SOCK AND CLEANED SOCK AND HOUSING AS REQUIRED FOR TC-680-21·120905M, P00 FOR NEW SOCK. STERLING MISSED THE FLIGHT SO THE PART IS FURTHER DELAYED NEW ETA 21:00 1/20/22 REF CE 680 AMM 21/21/03 (OT 1/20/22) REMOVED AND REPLACED SOC OPS AND LEAK CHECKS GOOD. NO ABNORMAL SMELLS, REF REF CE 680 AMM 21 21 03
